- Issue
- Journal of Siberian Federal University. Mathematics & Physics. Prepublication
- Authors
- Abdulrahman A. Sharif; Maha M. Hamood; Kirtiwant P. Ghadle
- Contact information
- Abdulrahman A. Sharif: Department of Mathematics Hodeidah University AL-Hudaydah, Yemen; OCRID: 0000-0001-9076-3615; Maha M. Hamood: Department of Mathematics Taiz University Taiz, Yemen; OCRID: 0000-0003-0657-2093; Kirtiwant P. Ghadle: Department of Mathematics Dr. Babasaheb Ambedkar Marathwada University Aurangabad-431 004 (M.S.), India; OCRID: 0000-0003-3205-5498
- Keywords
- fractional Volterra–Fredholm integro-differential equation; positive solutions; fixed point method
- Abstract
In this paper, we establish the existence and uniqueness of positive solutions for fractional Volterra-Fredholm integro-differential equation. This equation incorporates Caputo–Hadamard frac- tional derivatives and is defined with initial conditions. Our proof methodology relies on the Schauder fixed point theorem, the Banach contraction principle, upper and lower solution concepts, and their applications. To illustrate the significance of our theoretical findings, we also present a compelling example
- Pages
- 271–280
- EDN
- ZDRWXS
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/154832
Journal of Siberian Federal University. Mathematics & Physics / Novel Results on Positive Solutions for Nonlinear Caputo-Hadamard Fractional Volterra-Fredholm Integro Differential Equations
Full text (.pdf)